# SDR ZIAA98004

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45883
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24407332
- Condition: Shorted
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

YIP - NR 4 ENGINE FIRE WARNING IN FLIGHT.  SHUT DOWN ENGINE AND RETURNED TO YIP.  INSPECTED NR 4 ENGINE AND FOUND NO EVIDENCE OF FIRE.  FOUND SHORTED FIRE LOOP.  REPLACED UPPER AFT FIRE LOOP NR 4 ENGINE IAW DC-8 MM 26-11-02.  (M)
